I had sex with my boyfriend and the condom broke so I took Plan B. I took Plan B an hour after our intercourse which was on Oct.28th. On Thursday November the 3rd, I started noticing some brown discharge coming out of my vagina and I was at first worried that I was pregnant. But then it started getting heavier and heavier and then it started turning into blood and now I'm thinking that I'm having my period early. Should I be worried about pregnancy?
It could be hormonal bleeding from the huge dose of hormone in Plan B. This is common.
You'll need to do a pregnancy test at the time your period WOULD have been due, had you not used Plan B. That's the only way to be sure about pregnancy.
Your period may be late. That's common with Plan B.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Dec 2018 • 8 answers
Updated 9 Jan 2016 • 1 answer
Updated 27 Jun 2016 • 1 answer
Updated 26 Oct 2018 • 2 answers
Updated 30 Aug 2017 • 1 answer